Table of Contents Author Guidelines Submit a Manuscript
Advances in High Energy Physics
Volume 2014 (2014), Article ID 186425, 8 pages
http://dx.doi.org/10.1155/2014/186425
Research Article

Exact Solutions of the Dirac Hamiltonian on the Sphere under Hyperbolic Magnetic Fields

Department of Physics, Faculty of Science, Gazi University, 06500 Ankara, Turkey

Received 5 April 2014; Accepted 11 June 2014; Published 1 July 2014

Academic Editor: Filipe R. Joaquim

Copyright © 2014 Özlem Yeşiltaş. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited. The publication of this article was funded by SCOAP3.

How to Cite this Article

Özlem Yeşiltaş, “Exact Solutions of the Dirac Hamiltonian on the Sphere under Hyperbolic Magnetic Fields,” Advances in High Energy Physics, vol. 2014, Article ID 186425, 8 pages, 2014. doi:10.1155/2014/186425